# SDR USAA991232

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 344
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY .5 INCH BS 344, LBBL 50 - RBBL 24 EXTRUSION UPPER CHORD.  CORROSION LEVEL 2.  CORROSON TASK NR C53-107-02.  INSTALLED DOUBLER PER SRM 53-10-51.  (M)
